# SDR DALA2023073106167

- Difficulty date: July 27, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N938DB
- Make and model: Boeing 737-9
- Aircraft serial: 38315
- Aircraft time: 23,790 hours, 17,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2887577) UPON REMOVAL OF ADF-1 ANTENNA STA 694 STR 1-2R FUSELAGE CROWN AREA, MAINTENANCE FOUND SEVERAL EXISTING GOUGES UNDER SEALANT ON FUSELAGE SKIN AROUND THE FOOTPRINT OF ADF-1 ANTENNA. ACCOMPLISHED REPAIR ON EXTERNAL SKIN AT APPROX STA 694 IAW ER/A 610184-14 REV ORIG.
